Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taken Ayurvedic medicine for hair loss. Does poor liver function cause hair loss?

Hello Doctor, i m a 20 year old boy.and i suffered from hairloss .i took ayurvedic medicine for two months and it helped a lot.but the doctor says that i will always have to care for my liver as that is the reason for my hairloss... now, i m not having hairfall, but regrowth is less my hairs are not as dense as they were before...the doctor says that keep your liver healthy and clean then the hairs will become dense slowly in 3-4 months.so what should i do now...should i take himalaya liv.52 to make my liver healthy as the liver is the key for healthier hair...please help. and also tell me is it true that poor functioning liveer gives birth to higher level of dht and causes hairloss...please CLEAR MY DOUBTS... Thank you.
Wed, 2 Jan 2013
Report Abuse
Dermatologist 's  Response
hello dear liver synthesises proteins, so it is required for proper functoining of any part of body. but if there is some problem in liver u should have some other problems also. why only hair problem ? if u r fine with ayurvedic medication, u may continue. but i wont suggest u to take any supplements to make ur liver healthy. it can take care of itself :) hope i answered ur question. thank u
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking treatment from Dr Batras, sector 18 Noida, But their management is very poor so I wont continue from them. The treatment was for hair...

Recent questions on  Liver

doctor1 MD

I have had a high ggt for the past 20 years. It has been from a low of 55 to a high of in the 300 s. It seems to go according to my weight gain or...

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

if i were to take hydrocodone for an extended period. lets say two to three weeks. build up a tollerance to roughly 50 to 80 milligrams would if...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...